Please use this identifier to cite or link to this item: http://dspace.mediu.edu.my:8181/xmlui/handle/123456789/7997
Title: Path integrals and perturbation theory for stochastic processes
Issue Date: 1-Jun-2013
Publisher: Sociedade Brasileira de Física
Description: We review and extend the formalism introduced by Peliti, that maps a Markov process to a path-integral representation. After developing the mapping, we apply it to some illustrative examples: the simple decay process, the birth-and-death process, and the Malthus-Verhulst process. In the first two cases we show how to obtain the exact probability generating function using the path integral. We show how to implement a diagrammatic perturbation theory for processes that do not admit an exact solution. Analysis of a set of coupled Malthus-Verhulst processes on a lattice leads, in the continuum limit, to a field theory for directed percolation and allied models.
URI: http://koha.mediu.edu.my:8181/jspui/handle/123456789/7997
Other Identifiers: http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97332003000100005
http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=2003&volume=33&issue=1&spage=73
Appears in Collections:Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.